# SDR SWIA202501100008

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15455
- Aircraft time: 10,686 hours, 10,084 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning System
- Condition: Activated
- Location: Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYD 3 LO PRESS INBD GRND SPOILERS FOLLOWED BY TRIPLE CHIME GEAR DISAGREE. DUE TO PREVIOUS MEL 3B WAS ON, ALL MESSAGES CLEARED WITHIN A FEW MINUTES AS WE BEGAN TO RUN QRH.    (FLIGHT 3684 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM .  PERFORMED OPS CHECK OF SPOILER CONTROL SYSTEM IN REFERENCE TO CRJ900 AMM 27-61-00 OPS CHECK GOOD, SEE CP# 29445846 FOR REPLACEMENT OF HYD SYSTEM #3 ACCUMULATOR. PERFORMED MULTIPLE LANDING GEAR EXTENSION AND RETRACTIONS IN REFERENCE TO CRJ900 AMM 32-30-00 WITH BOTH 3A AND 3B ON THEN WITH SINGLE PUMP 3A THEN 3B OPS CHECK GOOD.
